| Model Number |
ZKB00 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2018 all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zkb00 19.0 diopter lens was implanted in the patient's operative eye on (b)(6) 2018.It was later explanted on (b)(6) 2018, because the lens became decentered post-operatively.There was no incision enlargement, no vitrectomy, and no sutures used for the explant.The replacement lens was a zma00 18.5 diopter lens.Reportedly, the patient is doing fine.No additional information was provided.
Additional Manufacturer Narrative
Additional information was received and it was reported that the patient's vision was poor and the patient wasn't able to see clearly.No additional information was provided.The following fields were therefore updated: device available for evaluation: yes.Returned to manufacturer on: 09/13/2018.Device returned to manufacturer: yes.Patient code - 2137.Patient code - 2138.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection shows the product is cut in multiple pieces but only one piece was returned, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.